# SDR FDEA201308051779

- Difficulty date: August 5, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 78,643 hours, 38,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N51502
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 INTERCOSTAL IS CRACKED AT FASTENER HOLE, RBL 24.  REMOVED DAMAGED INTERCOASTAL, FABRICATED NEW INTERCOASTAL AND INSTALLED IAW SRM 51-40-02, MM 20-60-02-2, DWG 141N5150, FAS ER 2-37153-801A, REV D, SRM 51-40-  05, SRM 51-20-01, AMM 51-21-10-7 AND SRM 51-40-02 AND SRM 53-10-51, FIG 1.
